# SDR 89955LL

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5LL
- Make and model: Lear 25B
- Aircraft serial: 183
- Engine: Ge CJ6106
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 8005004
- Condition: Malfunction
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE SURGED ON CLIMB-OUT.  OVERSPEED GOVERNOR FOUND LEAKING AT SPLIT LINE.  REPLACED OVERSPEED GOVERNOR WITH SERVICEABLE UNIT, OPS AND LEAK CHECKED GOOD.  (X)
